# SDR A6WA201441624

- Difficulty date: June 5, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 27,175 hours, 26,142 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Part number: 601R141254
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP INBD LE FRAME CHAFED.  R & R RT INBD LE FRAME IAW SRM 51-42-06.
